# SDR FDEA201106012083

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,239 hours, 13,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381192220200
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK NR 2 LT Y450 BETWEEN FRAMES 47/48 TO 49 HAS AN EXISTING REPAIR WITH INCORRECT FASTENERS INSTALLED ON TOP FLANGE.  REMOVED AND REPLACED 20 EACH RIVETS AND INSTALLED 20 EACH LOCK FASTENERS ON TOP FLANGE   OF SEATTRACK REPAIR BETWEEN FRAMES 47/48 AND FR 49 ON NR 2 LT Y450 PER A310 SRM 53-10-16,FIG 205,PG 227 TO 232.
